Needing help regarding the sudden emergence of an ego-dystonic 'interest'...
I am a 24 year old white Australian male and I have Asperger Syndrome; I was formally diagnosed when I was nineteen. Though mild by general standards it can impair in some cases.
Anyhow, I need advice regarding an emerging ego-dystonic interest. I am becoming strangely fascinated with things to do with totalitarianism, for example, North Korea. I have had interests in things that were morally a bit grey before, but I am disturbed by this one, for obvious reasons (I despise that nation, or more correctly, its leadership).
Also I might note that my past year has, while uneventful in general, everything has been personally chaotic since I left a supported-accommodation unit in December last year (as of time of writing) and I have lacked structure in my life for a long time. I would think maybe my mind is panicking for want of true structure and thus is throwing up a fringe-extreme example as distress, but that is just conjecture from my part.
I know this sounds like a troll post, and quite frankly, that's how I'd think if I saw an entry of this nature. But I do need help.
Please note my area is Victoria, Australia. I am a citizen of Australia and thus US-centric advice lines etc are of no use to me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.